MathSciNet Relay Station
MathSciNet bibliographic data
MR2437083 14D21 (14B05 14F05 18E30)
Orlov, D. O. Triangulated categories of singularities, and equivalences between Landau-Ginzburg models. (Russian) Mat. Sb. 197 (2006), no. 12, 117--132; translation in Sb. Math. 197 (2006), no. 11-12, 1827–1840
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement